# SDR CALA2025101510112

- Difficulty date: September 18, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N77525
- Make and model: Boeing 737824
- Aircraft serial: 31659
- Aircraft time: 47,417 hours, 16,960 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3101
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSIBLE CORROSION ON UPPER SKIN BS 727E BTW STR 3R TO 4R.    REPAIRED SKIN, BS 727E S3R TO S4R IAW EC/RA 5360-02015 AND EO 250309 REV. IR, R
